Traces of pluriharmonic functions
Compositio Mathematica, Tome 44 (1981) no. 1-3, p. 29-39
@article{CM_1981__44_1-3_29_0,
     author = {de Bartolomeis, Paolo and Tomassini, Giuseppe},
     title = {Traces of pluriharmonic functions},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {29-39},
     zbl = {0484.32007},
     mrnumber = {662454},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_29_0}
}
de Bartolomeis, Paolo; Tomassini, Giuseppe. Traces of pluriharmonic functions. Compositio Mathematica, Tome 44 (1981) no. 1-3, pp. 29-39. http://www.numdam.org/item/CM_1981__44_1-3_29_0/

[1] T. Audibert: Caractérisation locale par des opérateurs differentiels des restrictions à la sphère de Cn des fonctions pluriharmoniques C.R.A.S. (1977) A284 1029-1031. | MR 432917 | Zbl 0346.31004

[2] E. Bedford: (∂∂)b and the real part of CR functions Indiana Univ. Math. J. (1980) 29 3 333-340. | Zbl 0441.32008

[3] E. Bedford, P. Federbush: Pluriharmonic boundary values Tohoku Math. (1974) 26 505-511. | MR 361160 | Zbl 0298.31012

[4] V. Belosapka: Functions pluriharmonic on manifolds Math. U.S.S.R. Isvestija (1978) 12 439-447. | Zbl 0452.31002

[5] P. De Bartolomeis, G. Tomassini: Traces of pluriharmonic functions Analytic Functions Kozubnik 1979 Lecture Notes in Math. 798 Springer (1980) 10-17. | MR 577445 | Zbl 0431.32006

[6] J.J. Kohn, U. Rossi: On the extension of holomorphic functions from the boundary of a complex manifold Ann. of Math. (1965) 81 451-473. | MR 177135 | Zbl 0166.33802

[7] G. Laville: Fonctions pluriharmoniques et solution fondamentale d'un opérateur du 4e ordre Bull. Sc. Math. 2s. (1977) 101 305-317. | MR 477147 | Zbl 0397.35021

[8] S. Lojasiewicz, G. Tomassini: Valeurs au bord des formes holomorphes Several Complex Variables, Proceedings of International Conferences, Cortona Italy 1976- 1977 222-245 Scuola Normale Superiore, Pisa (1978). | MR 681313 | Zbl 0445.58028

[9] J. Polking, R.O. Wells: Boundary values of Dolbeault Cohomology classes and a generalized Bochner-Hartogs Theorem Abh. Math. Sem. Univ. Hamburg (1978) 47 3-24. | MR 504111 | Zbl 0379.32019

[10] G.B. Rizza: Dirichlet problem for n-harmonic functions and related geometrical properties Math. Ann. Bd. (1955) 130 s.202-218. | MR 74881 | Zbl 0067.33004